On the density of extremal solutions of differential inclusions

Volume 56 / 1992

F. De Blasi, G. Pianigiani Annales Polonici Mathematici 56 (1992), 133-142 DOI: 10.4064/ap-56-2-133-142


An existence theorem for the cauchy problem (*) ẋ ∈ ext F(t,x), x(t₀) = x₀, in banach spaces is proved, under assumptions which exclude compactness. Moreover, a type of density of the solution set of (*) in the solution set of ẋ ∈ f(t,x), x(t₀) = x₀, is established. The results are obtained by using an improved version of the baire category method developed in [8]-[10].


  • F. De Blasi
  • G. Pianigiani

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image